# SDR 97ZZZX3207

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911TX
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5073
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 35DA2746101
- Condition: Wires Failed
- Location: Nr 1 Engine
- Part time: 5,811 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE FIRE WARNING LIGHT ILLUMINATED IN-FLIGHT.  PILOT MADE PRECAUTIONARY LANDING.  NO FIRE EVIDENT.  PILOT FOUND TWO WIRES PULLED FROM CONNECTOR.  SUBMITTER SUGGESTS PREVENTIVE ACTION - CHECK CONNECTOR AT FIRE DETECTOR FOR WIRES PULLED FROM CONNECTOR.
